# SDR 98ZZZX3262

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hiller UH-12E
- System (JASC): 6210 · Main Rotor Blades
- Part: Terminal
- Part number: 52121
- Condition: Cracked
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL NDT INSPECTION, FOUND CRACKED TERMINAL BORE.  CRACK ABOUT .100 INCH INTO THE BORE AND ACROSS THE CLEVIS FACE.  REF:  CHI WO C7289.  WORKSHEET 7-2-98 ITEM 37.
